MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2025.It was reported that the device could not cross lesion.The 95% stenosed target lesion was located in the mildly tortuous and severely calcified artery.A 1.50mm rotablator rotalink plus was selected for use.During the procedure, resistance was felt while trying to negotiate the device through the lesion.The burr only reached smoothly till the proximal lesion.The device was removed intact and the procedure completed using an alternate device.No patient complications were reported.However, device analysis revealed that a detached burr and coil at the distal end.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis with a related rotawire (ncpr (b)(4)) returned within the system.The burr catheter and the advancer were attached upon device return.Visual inspection of the device found that the burr and coil at the distal end were found to be detached, and the coil was stretched at the detachment.The returned wire containing the detached burr, was able to be removed from the device with resistance due to kinks on the wire and the stretched coil present.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23301454
Report Number2124215-2025-71717
Device Sequence Number15940836
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public08714729228363
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/25/2024
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0030919247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale